# SDR FDEA2020012780225

- Difficulty date: January 8, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA75095
- Condition: Corroded
- Location: Bs 1750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO PIT AT DOOR ENTRY STA. 1750 CEILING FLOOR BEAM HAS CORROSION ON   LOWER LEG OF I-BEAM REMOVED & REPLACED CEILING FLOOR I-BEAM LOWER LEG AFA7509-5, REF. DAC DWG 7509 &   MD10 SRM 51-31-01, VOL 2, PG 23
